Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Does lamictal cause weight gain? LostBoyinNCReturns

Posted by papillon2 on March 27, 2012, at 3:43:39

In reply to Does lamictal cause weight gain?, posted by LostBoyinNCReturns on March 26, 2012, at 20:01:26

Lamictal is considered to be weight-neutral. That is, it does not usually cause weight gain or weight loss. Any weight loss would probably be due to a general trending towards one's baseline weight having discontinued a medication which resulted in weight gain.

For example, I've lost the excess weight I gained on Zyprexa and Remeron and am back to my usual weight range, but that's not because I take Lamictal, but rather because I no longer take Zyprexa or Remeron.

Your mileage my vary, but I would not be concerned about gaining weight on Lamictal. I would be more concerned about titrating your dose very slowly so as not to develop the dreaded rash.


Ring the bells that still can ring
forget your perfect offering
there is a crack in everything
that's how the light gets in
~ Leonard Cohen

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:papillon2 thread:1014114
URL: http://www.dr-bob.org/babble/20120316/msgs/1014147.html